# SDR UIEA2012051200212

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,896 hours, 14,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A SEAT AT POSITION R1, EMERGENCY FLASHLIGHT DOES NOT BLINK.  IT OPERATES NORMALLY, BUT DOES NOT BLINK.
